Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Whitish green discharge from penis, burning on urinating, semen leakage. Cure?

I have this white liquid that comes out of the tip of my penis before it was white it was like a greenish color but it s white now can you please inform me what it could be it Burns when I go to pee and its also is at the tip of my penis after all day unless I squeeze and it drips out enough to were I can see it and it runs down
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.You are passing white discharge from the penis.Di you have a unprotected sex recntly? This discharge is due to a secretion from inflamed periurethral glands.adn is the cause of burning urination.Please get following investigations done
1)Routine Examination
2)Microscopic examination of a discharge from the Urethra.to find out the organism(Gram Staining)
Take some antibiotics like Doxycycline and Anti inflammatory drug like Acetofenac after consulting your family Physician.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor